ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Balodi, M and Banerjee, A and Ray, S (2021) Entwined Modules over Linear Categories and Galois Extensions. In: Israel Journal of Mathematics .

Ghara, S (2020) The orbit of a bounded operator under the Möbius group modulo similarity equivalence. In: Israel Journal of Mathematics, 238 (1). pp. 167-207.

Douglas, Ronald G and Misra, Gadadhar and Sarkar, Jaydeb (2012) Contractive Hilbert modules and their dilations. In: Israel Journal of Mathematics, 187 (1). pp. 141-165.

Narayanan, EK and Rawat, R and Ray, SK (2007) Approximation by K-finite functions in $L^p$ spaces. In: Israel Journal of Mathematics, 161 (1). pp. 187-207.

Narayanan, EK and Thangavelu, S (2004) An optimal theorem for the spherical maximal operator on the Heisenberg group. In: Israel Journal of Mathematics, 144 (2). pp. 211-219.

This list was generated on Sun Apr 18 01:59:32 2021 IST.